# SDR R61A20110039

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 9,241 hours, 7,250 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000003
- Part serial: 000546
- Condition: Failed
- Location: Nlg Steering
- Part time: 9,249 hours, 7,256 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STEER FAIL MESSAGE ON APPROACH, AN EMERGENCY WAS DECLARED AND THE A/C LANDED WITHOUT INCIDENT AT CLT.  MAINTENANCE RESET STEERING SYSTEM AND PERFORMED OPS CHECKS PER EMB AMM, A/C WAS THEN RETURNED TO SERVICE.  PER ENGINEERING INSTRUCTION R170EI-32-50-0010, MAINTENANCE REMOVED AND REPLACED THE STEERING CONTROL MODULE PER EMB AMM ON 2/17/11.
